Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Depression post dosage reduction for schizophrenia - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   im feeling depressed
Doctor :   Ok
Doctor :   Since when are you feeling this way?
User :   i dont know
Doctor :   can you mention your age, gender, marital status and occupation?
User :   i only have 5 minutes
User :   can u make it fast?
Doctor :   Our discussion may take more than this time. If you are depressed I need to know since when you are feeling this way and why.
User :   since doc reduced medicine
Doctor :   Ok
User :   im a patient of schizophrenai
Doctor :   When was this?
User :   its been 3 years
Doctor :   Ok
Doctor :   When was the medicine dosage reduced?
User :   2 weeks back
Doctor :   Ok
Doctor :   It is usually expected to feel this way when the dosage isaltered
User :   can u make it fast?
Doctor :   I suggest that you write down all these feelings in a paper or diary and
User :   ok
Doctor :   analyse your feelings after some time
User :   analyse???
User :   that means?
Doctor :   Talk to your friends or relatives
User :   thats it?
Doctor :   Yes, You can try to
User :   do u know any free counseling sites?
Doctor :   exercise also
Doctor :   No, I am not aware of it but it is better that
Doctor :   you consult your psychiatrist again.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor